The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.1 / (2003))
Function Spaces and Classes of Pseudodifferential Operaors
Wojciech Czaja, Ziemowit Rzeszotnik,
Pages. 131-140
Abstract
Contents 1. Introduction
2. Preliminaries
3. Estimates on eigenvalues of compact pseudodifferential operators
4. Schatten classes
Key words Lorentz space, pseudodifferential operators, Schatten class, spectral asymptotics
Mathmatical Subject Classification 47G30